Skip navigation
Please use this identifier to cite or link to this item: http://repository.iitr.ac.in/handle/123456789/9102
Full metadata record
DC FieldValueLanguage
dc.contributor.authorMohanty R.K.-
dc.contributor.authorJain, Manoj Kumar-
dc.contributor.authorArora U.-
dc.date.accessioned2020-10-09T06:18:08Z-
dc.date.available2020-10-09T06:18:08Z-
dc.date.issued2002-
dc.identifier.citationInternational Journal of Computer Mathematics (2002), 79(1): 133-142-
dc.identifier.issn207160-
dc.identifier.urihttps://doi.org/10.1080/00207160211918-
dc.identifier.urihttp://repository.iitr.ac.in/handle/123456789/9102-
dc.description.abstractAn unconditionally stable alternating direction implicit (ADI) method of O(k2+h2) of Lees type for solving the three space dimensional linear hyperbolic equation utt+2αu tβ2u = uxx+ uyy+u zz+f(x, y, z, t), 0 < x, y, z < 1, t > 0 subject to appropriate initial and Dirichlet boundary conditions is proposed, where α > 0 and β ≥ 0 are real numbers. For this method, we use a single computational cell. The resulting system of algebraic equations is solved by three step split method. The new method is demonstrated by a suitable numerical example. © 2002 Taylor & Francis Ltd.-
dc.language.isoen_US-
dc.relation.ispartofInternational Journal of Computer Mathematics-
dc.subjectADI method-
dc.subjectDamped wave equation-
dc.subjectLinear hyperbolic equation-
dc.subjectPade' approximation-
dc.subjectRMS errors-
dc.subjectUnconditionally stable-
dc.titleAn unconditionally stable ADI method for the linear hyperbolic equation in three space dimensions-
dc.typeArticle-
dc.scopusid22938082300-
dc.scopusid56226587200-
dc.scopusid9637637300-
dc.affiliationMohanty, R.K., Department of Mathematics, Faculty of Mathematical Sciences, University of Delhi, Delhi - 110 007, India-
dc.affiliationJain, M.K., Department of Mathematics, Faculty of Science, University of Mauritius, Reduit, Mauritius-
dc.affiliationArora, U., Department of Mathematics, Faculty of Mathematical Sciences, University of Delhi, Delhi - 110 007, India-
dc.description.correspondingauthorMohanty, R.K.; Department of Mathematics, Faculty of Mathematical Sciences, University of Delhi, Delhi - 110 007, India; email: rmohanty@du.ac.in-
Appears in Collections:Journal Publications [HY]

Files in This Item:
There are no files associated with this item.
Show simple item record


Items in Repository are protected by copyright, with all rights reserved, unless otherwise indicated.